# SDR RAIA00109002

- Difficulty date: September 4, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N566HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41084
- Aircraft time: 12,441 hours, 13,226 cycles
- Engine: Garrtt TPE33114HR
- Engine time: 12,279 hours, 13,246 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Condition: Out Of Adj
- Location: Rt Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

7136-EVV-ON LANDING RIGHT ENGINE FLAMED OUT.  MAINTENANCE ADJUSTED RIGHT ENGINE FUEL CONTROL DECELERATION SCHEDULE.
